Facebook Pixel

Contraception and Diarrhea

By July 18, 2017 - 12:54pm
Rate This

Hello! Naturally this is a disgusting topic to talk about, but one which rather should be probably talked about more I suppose? It's only natural?...
But I'm slightly concerned, I took my birth control pill (Rigevidon/Combined) at 7:30am and throughout the day have been generally okay. However, at roughly 8pm I experienced what I would probably call loose stools, in which they were solid but probably not as solid as they have been and almost flaking apart, and which has caused panic in myself as I'm now three days away from my break week. In terms of contraceptive coverage, should this be okay? Should I take extra precautions? Should I skip my break week?

Any advice would be great as it always seems when I do look at this topic there are mixed responses as to what I should do in this situation...

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!